# SDR A6WA200540246

- Difficulty date: July 13, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 11,225 hours, 9,473 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3HB58
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 AT RBL 9 IB CLIP ANGLE IS CRACKED .5 INCH LONG.  REPLACED CLIP IAW SRM.  (K)
